# SDR GTIA2023032337057

- Difficulty date: March 20, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N680NK
- Make and model: Airbus A321-231
- Aircraft serial: 7870
- Aircraft time: 17,588 hours, 7,675 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT ON TAKE OFF. EXTREMELY STRONG DIRTY SOCK/BURNING OIL SMELL IN COCKPIT AND FWD/REAR CABIN. ( PACKS A321 WITH MOD. 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/ MP K6443 (ENHANCED ECS) - FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED )-REACTIVATED PACK 1 IAW AMM 21-51-00. PERFORMED PACK 1 OPS CHECK IAW AMM 21-61-00 NO ODOR NOTED AT THIS TIME. MOC NOTIFIED PLACARD REMOVED. THIS CLEARS DMI# 3033452-1
